# SDR DALA2019021109862

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 47,736 hours, 32,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE NOTED THAT ONE FLOOR LEVEL EMERGENCY LIGHT WAS INOPERATIVE ON THE CATWALK. LIGHT L2-847. MAINTENANCE THEN FOUND A WIRE BROKEN AT THE CONNECTOR P1-3038. THE WIRE WAS REPAIRED PER SWPM 20-31. OPERATIONAL CHECK WAS GOOD. (LP #4327098)
